Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What should I do if I have headache in the morning?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
i have type 2 diabetes and inject lantis and victosa plus take gluchophage...i am now waking with extreme headaches in morning and sleep is dificult....i have almost no appetite at all and feel nauseated most of time
Posted Sun, 6 May 2012 in Diabetes
Answered by Dr. Rakhi Tayal 16 minutes later
Thanks for writing to us.

Victoza injections that you are taking for diabetes do increase the production of glucagon like peptide from pancreas which causes a good weight loss also. May be the weight loss caused by this drug is responsible for the loss of appetite and nausea that you are feeling.

The side effects of this drug (Victoza)is Constipation; decreased appetite; diarrhea; dizziness; headache; nausea; pain, swelling, or redness at the injection site.This might be the reason for your weight loss and headache.

Lantis causes only low blood sugar as side effect.

At the same time you need to exclude other reasons for your symptoms also.

Headache in the mornings can be related to hypertension or vision problems secondary to diabetes. You need to get them checked with your specialist.

Morning headaches can also be due to hypoglycaemia in the morning hours which can be ruled out by monitoring blood glucose levels.

You need to discuss these aspects with your physician so that he can reschedule your insulin(victoza) for a better control.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor